# SDR DALA2016011300252

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP UPPER SKIN PANEL HAS 2 PUNCTURES LOCATED APPROXIMATELY 32" FROM INBD END, 12" AFT OF L/E.  REPAIRED DISCREPANT AREA ON THE LT WING INBD MAIN FLAP UPPER SKIN IAW SRM 51-70-10.  DAMAGED AREA'S MEASURED 1" DIAMETER.
